# SDR DALA2023022701435

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N948DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2644824) DURING INSPECTION FOUND CORROSION ANGLE - SUPPORT LOC BTW BS 767 AND BS 787 AND AT LEVEL RBL 2 5.2 AT AFT CARGO COMPARTMENT. REPLACED ANGLE - SUPPORT LOC BTW BS 767 AND BS 787 AND AT LEVEL RBL 25.2 AFT CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02-0G AND DRAWING 146A8123.
